# SDR ASOA201907013040

- Difficulty date: July 1, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 36,569 hours, 29,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12037784004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT FRAME 10 CRACKED BELOW DV WINDOW. MAINTENANCE REPLACED FRAME 10 UPPER SECTION.
